# SDR ASMF200406036

- Difficulty date: June 30, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 40,288 hours, 23,429 cycles
- Engine: Pwa JT8D219
- Engine time: 16,717 hours, 10,446 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine Compr
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, LT ENGINE BLADE WAS DETECTED WITH DAMAGE FROM FOD. BLADE WAS REPAIRED IAW MM 72-33-21, ALL CORRECT.
